# SDR K11A2015110472603

- Difficulty date: October 11, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N726CK
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 42,630 hours, 23,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL WEB HAS EVEDENCE OF A CRACK AT OTBD LOWER CORNER.
